# SDR SWAA2021081592146

- Difficulty date: June 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB NUT PLATE STRIP LWR SURFACE; BS 794.5 TO BS807; RBL19.5; WL156. / REMOVED AND REPLACED NUT PLATE STRIP; B/S 794.5 TO B/S 807; RBL 19.5; WL 156 PO: 787531/11 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A8340 REV: 59900U 19JUN20
